# SDR RAIA2019102216001

- Difficulty date: October 16, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 43,528 hours, 26,994 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER EDGE HAVE CORROSION AROUND FASTNER HOLE.   REMOVED CORROSION AND INSTALLED FABRICATED PART PER ETD2019-145-144739.
